MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number H749236310040
Medical Device Problem Codes Entrapment of Device (1212); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2 age at time of event: 18 years or older.E1 initial reporter phone:(b)(6).
 
Event or Problem Description
It was reported that a burr and guidewire entanglement occurred.The target lesion was located in the anterior descending branch.A 1.75mm rotablator rotalink plus and a 330cm rotawire were selected for use.During preparation, the rotational speed was tested normally; however, the rotawire could not rotate with the burr, but the burr rotated normally, and the advancer moved normally.Upon entering the patient's body, the burr was able to move forward normally in the guiding catheter and was nearly delivered out of the guiding catheter port.However, it was noted that the devices were entangled and the test was conducted in vitro.The rotawire and burr were removed together.The procedure was completed with another of the same device.No patient complications were reported, and patient was stable post procedure.
 
Additional Manufacturer Narrative
A2 age at time of event: 18 years or older.E1 initial reporter phone: (b)(6).Device evaluated by manufacturer: the device was returned for analysis.The burr catheter was received attached to the advancer.Visual inspection of the device identified that the coil was stretched for a length of 5.4cm running proximal from the burr catheter.The wire reported in the procedure failed to return with the complaint device so a test rotawire was used for analysis.During analysis, the test rotawire was able to be fully inserted into the burr; however, when advanced through the burr catheter, the wire failed to pass due to the coil damage present.The rotablator system was able to be connected to the rotablator control console system, and when tested, the device stalled and would not run.To confirm the damage present is the cause of the stall, the burr catheter was removed from the advancer for further testing.The advancer was able to reach and maintain optimal speed without issue or resistance.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1 initial reporter zip/post code - updated.A2 age at time of event: 18 years or older.(b)(6).Device evaluated by manufacturer: the device was returned for analysis.The burr catheter was received attached to the advancer.Visual inspection of the device identified that the coil was stretched for a length of 5.4cm running proximal from the burr catheter.The wire reported in the procedure failed to return with the complaint device so a test rotawire was used for analysis.During analysis, the test rotawire was able to be fully inserted into the burr; however, when advanced through the burr catheter, the wire failed to pass due to the coil damage present.The rotablator system was able to be connected to the rotablator control console system, and when tested, the device stalled and would not run.To confirm the damage present is the cause of the stall, the burr catheter was removed from the advancer for further testing.The advancer was able to reach and maintain optimal speed without issue or resistance.
 
Event or Problem Description

Brand Name
ROTALINK? PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22331166
Report Number2124215-2025-40660
Device Sequence Number8300603
Product Code MCX
UDI-Device Identifier08714729228370
UDI-Public(01)08714729228370(17)270121(10)35897873
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749236310040
Device Catalogue NumberH749236310040
Device Lot Number0035897873
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer10/15/2025
11/13/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date11/06/2025
12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown